From Fredericksburg, Virginia, USA:
My five old daughter was diagnosed four days ago, and after injecting the shot a little insulin runs out. What am I doing wrong?
I do not know what amount of insulin is coming back. It may not be insulin at all, but just some interstitial fluid ("tissue juice"). However, I would talk to your daughter's diabetes team and if possible, have them observe the injection process.
[Editor's comment: Your daughter may be tensing her muscle a lot which can squeeze some of the insulin out. Two other possibilities are that you are not injecting deeply enough and/or letting go of "pinch" after you insert the needle.
Original posting 8 May 2002
Posted to Blood Tests and Insulin Injections
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.